# SDR 2002FA0000403

- Difficulty date: January 10, 2002
- Submitted: March 28, 2002
- Operation: General aviation
- Aircraft: N33PJ
- Make and model: Gulstm G1159
- Aircraft serial: 57
- Engine: Rroyce SPEY5118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP70310052711
- Part serial: 1604P
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VALVE DESCRIBED AT LEFT, WAS INSTALLED DUE TO THE UNIT INSTALLED PRIOR HAVING AN EXTERNAL LEAK.  DURING INSTALLATION THE VALVE WAS ADJUSTED TO THE SPECIFICATION DESCRIBED IN THE CMP CODE (ATA CODE) ABOVE.  THE AIRCRAFT WAS THEN PUT THROUGH A GEAR SWING (10) TEN TIMES WITH THE UNIT OPERATING NORMALLY.  THE AIRCRAFT AND PART DESCRIBED WERE INSPECTED AND THE AIRCRAFT DISPATCHED.
